# SDR DALA2016091906706

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CORROSION ON INTERCOSTAL BETWEEN LONGERON 28 LT TO 27 LT AND STA Y= 769 TO Y= 788 AT MID CARGO.  INTERCOSTAL WAS REPLACED IAW SRM 51-30-5 AND DWG 9915554, REV J.
